MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER

BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Model Number H7495551000
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The ffr link was selected for treatment.However, the power code was found broken and the device could not be turned on.The procedure was not completed due to this event.There were no patient complications and the patient was in good condition.
 
Event or Problem Description
It was reported that the procedure was cancelled.The ffr link was selected for treatment.However, the power code was found broken and the device could not be turned on.The procedure was not completed due to this event.There were no patient complications and the patient was in good condition.It was further reported that the procedure was not cancelled.It was completed with other equipment and the patient was under local anesthesia.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Risk review if completed: a risk review was completed and confirmed that the event of power cord damage/defective (power supply failure) was defined in the risk documentation.These event type have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned an investigation conclusion code of cause traced to component failure.This conclusion was selected because the reason for the power cord was broken was most likely determined to be the power cord the field service engineer (fse) analysis onsite.Furthermore, field service engineer (fse) replaced of the power cord has resolved the complaint.
 
Event or Problem Description

Brand Name
FFR LINK
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20780329
Report Number2124215-2024-74340
Device Sequence Number5003901
Product Code DQK
UDI-Device Identifier08714729890010
UDI-Public08714729890010
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495551000
Device Catalogue NumberH7495551000
Device Lot NumberSPM05937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer11/21/2024
02/16/2026
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/09/2024
03/09/2026
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown